# SDR USAA2012112800002

- Difficulty date: November 20, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 27,800 hours, 21,705 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361063900000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATION ON FLOOR PANEL 231EF BETWEEN FR20 TO FR24, Z-500, Y1050.  REPLACED FLOOR PANEL 231EF IAW MCGILL IRM 9701 REV G.
